메뉴 건너뛰기




Volumn 97, Issue 1, 2007, Pages 74-90

Symmetric squares of graphs

Author keywords

Graph isomorphism; Spectrum; Walks

Indexed keywords


EID: 33751414544     PISSN: 00958956     EISSN: 10960902     Source Type: Journal    
DOI: 10.1016/j.jctb.2006.04.002     Document Type: Article
Times cited : (59)

References (6)
  • 5
  • 6
    • 0016522050 scopus 로고
    • Completely positive linear maps on complex matrices
    • Choi M.D. Completely positive linear maps on complex matrices. Linear Algebra Appl. 10 (1975) 285-290
    • (1975) Linear Algebra Appl. , vol.10 , pp. 285-290
    • Choi, M.D.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.